hallucinations caused by medication

Posted in the Hallucinations Forum

Sara

Los Angeles, CA

#1 Dec 10, 2009
Hi

I work for a TV company that makes shows for the BBC and US networks.

I'm researching information about hallucinations that have been caused by medication.

I'm really keen to speak to individuals who have experienced something like this or know someone who has. Or anyone with information on this subject matter would be quite helpful.

I'm currently at the research stage of this project so your help and insight would be greatly appreciated!

Many thanks,
Sara

researchfirecrackerfilms@hotma il.com
cynthia

Los Angeles, CA

#2 Sep 26, 2010
all before seeking out psychiatry assistance, i never had sighting hallucinations ever in my life ( seeing something that wasnt there sounded hysterical ). Upon being on antipsychotics and antidepressants theyve caused that constant twitch of thinking you just saw a black spider, or black shadow, or fly. its annoying.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Hallucinations Discussions

Title Updated Last By Comments
People with Schizophrenia Don't Stay on Meds (Jul '07) Oct '14 Diana 73
Hallucinations (Jan '14) Jan '14 Tristan 1
Has anyone ever shared a hallucination (soberly... (Jan '13) Oct '13 elaine 2
How Toxic is Britney's Pill Popping? (Feb '08) Aug '13 Big mike 11
Seroquel Side Effects | Seroquel Lawyer & Seroq... (Jul '07) Aug '13 Brenton 2
Newer isn't better when it comes to drugs for y... (Sep '08) Aug '13 Thomson 2
Are Zyprexa, Risperdal, and Abilify overprescri... (Jan '10) Aug '13 Mathews 5

Hallucinations People Search

Addresses and phone numbers for FREE